Translator Disclaimer
December 2012 Inhomogeneous quadratic congruences
S. Baier, T.D. Browning
Funct. Approx. Comment. Math. 47(2): 267-286 (December 2012). DOI: 10.7169/facm/2012.47.2.9

Abstract

For given positive integers $a,b,q$ we investigate the density of solutions $(x,y)\in \mathbb{Z}^2$ to congruences $ax+by^2\equiv 0 \bmod{q}$.

Citation

Download Citation

S. Baier. T.D. Browning. "Inhomogeneous quadratic congruences." Funct. Approx. Comment. Math. 47 (2) 267 - 286, December 2012. https://doi.org/10.7169/facm/2012.47.2.9

Information

Published: December 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1351.11063
MathSciNet: MR3051452
Digital Object Identifier: 10.7169/facm/2012.47.2.9

Subjects:
Primary: 11N69
Secondary: 11D45, 11D79

Rights: Copyright © 2012 Adam Mickiewicz University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.47 • No. 2 • December 2012
Back to Top